Skip navigation
Skip navigation

A Combinatorial Proof of the Smoothness of Catalecticant Schemes Associated to Complete Intersections

Isaev, Alexander

Description

For zero-dimensional complete intersections with homogeneous ideal generators of equal degrees over an algebraically closed field of characteristic zero, we give a combinatorial proof of the smoothness of the corresponding catalecticant schemes along an open subset of a particular irreducible component.

dc.contributor.authorIsaev, Alexander
dc.date.accessioned2021-04-27T04:07:15Z
dc.identifier.issn0218-0006
dc.identifier.urihttp://hdl.handle.net/1885/231023
dc.description.abstractFor zero-dimensional complete intersections with homogeneous ideal generators of equal degrees over an algebraically closed field of characteristic zero, we give a combinatorial proof of the smoothness of the corresponding catalecticant schemes along an open subset of a particular irreducible component.
dc.description.sponsorshipWe acknowledge the support of the Australian Research Council by way of Discovery Project DP140100296.
dc.format.mimetypeapplication/pdf
dc.language.isoen_AU
dc.publisherBirkhauser Verlag
dc.rights© Springer International Publishing AG 2017
dc.sourceAnnals of Combinatorics
dc.subjectcatalecticant schemes and varieties
dc.titleA Combinatorial Proof of the Smoothness of Catalecticant Schemes Associated to Complete Intersections
dc.typeJournal article
local.description.notesImported from ARIES
local.description.notes27.4.2021/ Cannot make open access as sole author has passed away
local.identifier.citationvolume21
dc.date.issued2017
local.identifier.absfor010104 - Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
local.identifier.ariespublicationu4485658xPUB1042
local.publisher.urlhttp://link.springer.com/journal/26
local.type.statusPublished Version
local.contributor.affiliationIsaev, Alexander, College of Science, ANU
local.description.embargo2099-12-31
dc.relationhttp://purl.org/au-research/grants/arc/DP140100296
local.bibliographicCitation.issue3
local.bibliographicCitation.startpage375
local.bibliographicCitation.lastpage395
local.identifier.doi10.1007/s00026-017-0357-x
local.identifier.absseo970101 - Expanding Knowledge in the Mathematical Sciences
dc.date.updated2020-11-23T10:04:38Z
local.identifier.scopusID2-s2.0-85023747614
local.identifier.thomsonID000407560000004
CollectionsANU Research Publications

Download

File Description SizeFormat Image
01_Isaev_A_Combinatorial_Proof_of_the_2017.pdf905.25 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator